Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/613
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Maximal profit dimensioning and tariffing of loss networks
Author: Bean, N.
Taylor, P.
Citation: Probability in the Engineering and Informational Sciences, 1995; 9(3):323-340
Publisher: Cambridge University Press
Issue Date: 1995
ISSN: 0269-9648
1469-8951
Statement of
Responsibility: 
N. G. Bean and P. G. Taylor
Abstract: In this paper we present a unified approach to the optimal dimensioning and tariffing of loss networks. In our formulation the optimum is chosen to maximize the profit for the company operating the loss network. We assume that the operating company has the flexibility to determine tariffs and grade of service — although both of these can possibly be subject to regulatory constraints. The fact that the tariffing may affect demand and, hence, the dimensioning makes it essential that the operating company include the tariff/demand trade-off in determining the optimal way to dimension the loss network. A consequence of our formulation is that the optimal tariff structure has a particularly simple form, with the optimal tariff on a particular route separating into a term related to the tariff/demand trade-off on that route and a term that reflects the cost of the circuits used by the route.
Rights: © 1995 Cambridge University Press
DOI: 10.1017/S0269964800003909
Appears in Collections:Applied Mathematics publications
Aurora harvest 5
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_613.pdfPublished version829.02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.